Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 200, NWS Philadelphia/Mount Holly

July 6, 2019Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 6, 2019, 2:26 PM EDT for Monmouth County, New Jersey. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2019, 2:26 PM EDT (18:26 UTC)
Expired
Jul 6, 2019, 3:00 PM EDT
In force
34 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

746 
WUUS51 KPHI 061826
SVRPHI
NJC025-061900-
/O.NEW.KPHI.SV.W.0200.190706T1826Z-190706T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
226 PM EDT Sat Jul 6 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Southeastern Monmouth County in central New Jersey...

* Until 300 PM EDT.

* At 225 PM EDT, a severe thunderstorm was located over Collingwood
  Park, or near Asbury Park, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Long Branch, Asbury Park, Howell, Marlboro, Tinton Falls, Red Bank,
  Manasquan, Farmingdale, Allenwood, East Freehold, Adelphia,
  Elberon, Collingwood Park, Lincroft, Freewood Acres, Ramtown, West
  Freehold, Eatontown, Freehold and West Long Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4028 7398 4013 7403 4012 7410 4014 7411
      4012 7412 4011 7424 4031 7429 4037 7405
      4037 7404 4038 7401 4037 7400 4039 7399
      4038 7397
TIME...MOT...LOC 1825Z 254DEG 23KT 4022 7414 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Fitzsimmons
2 follow-up statements
368 
WWUS51 KPHI 061840
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
240 PM EDT Sat Jul 6 2019

NJC025-061900-
/O.CON.KPHI.SV.W.0200.000000T0000Z-190706T1900Z/
Monmouth NJ-
240 PM EDT Sat Jul 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN MONMOUTH COUNTY...

At 240 PM EDT, a severe thunderstorm was located over Elberon, or
over Long Branch, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Long Branch, Asbury Park, Tinton Falls, Red Bank, Elberon, Lincroft,
Allenwood, Eatontown, West Long Branch, Rumson, Little Silver,
Oceanport, Neptune City, Spring Lake Heights, Bradley Beach,
Shrewsbury, Spring Lake, Avon-By-the-sea, Interlaken and Deal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm, and
the storm will affect the beaches. For your safety, immediately move
off the beach and seek shelter indoors.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4014 7411 4034 7415 4037 7405 4037 7404
      4038 7401 4037 7400 4039 7399 4038 7397
      4028 7398 4016 7402
TIME...MOT...LOC 1840Z 250DEG 23KT 4028 7402 

HAIL...0.75IN
WIND...60MPH
 
$$

Fitzsimmons
719 
WWUS51 KPHI 061857
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT Sat Jul 6 2019

NJC025-061904-
/O.EXP.KPHI.SV.W.0200.000000T0000Z-190706T1900Z/
Monmouth NJ-
257 PM EDT Sat Jul 6 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONMOUTH COUNTY
WILL EXPIRE AT 300 PM EDT...
        
The storm which prompted the warning is moving out of the area of 
the coast so the warning will be allowed to expire at 3 PM. However 
gusty winds are still possible with this thunderstorm as it's moving 
out. 

LAT...LON 4014 7411 4034 7415 4037 7405 4037 7404
      4038 7401 4037 7400 4039 7399 4038 7397
      4028 7398 4016 7402
TIME...MOT...LOC 1854Z 254DEG 23KT 4030 7391 

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:50 AM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jul 6, 9:50 AM EDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
950 AM EDT Sat Jul 6 2019

.SYNOPSIS...
A cold front will move across the area late today into night,
then slowly push to our south Sunday. High pressure located
across the Great Lakes region Sunday into Monday will build
across the northeast for Tuesday into Wednesday the early to
middle of next week. This high will build offshore and out to
sea Wednesday night, before another frontal boundary moves
across the east coast later Thursday into Thursday night as low
pressure moves out of the Great Lakes and toward southeast
Canada and the northeast states. A secondary front or surface
trough may cross the area on Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
High pressure remains well offshore and low pressure is moving
across Canada this morning. Not much has changed with the
pattern with slow flow aloft and hot and very humid air mass
lingers across the area. Some weak upper short wave energy will
trigger more scattered showers and tstms from late morning into
the afternoon across the area. Pops steadily increase thru the
day increasing from NW to SE over the area. A marginal risk for
severe weather today with some stronger wind gusts possible with
any tstm. Heavy downpours and localized flooding appear to be
the main threat today.

Excessive heat flags continue as yesterday with apparent
temperatures near 100 in the urbanized areas across the Delaware
Valley.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
A cold front will begin to drop down from the north tonight.
This will likely focus some shower/tstm activity along it as it
passes thru the area. The activity will diminish overnight and
the front will probably slow as it moves across the area. We'll
keep the high chc/low likely pops in the grids for now. Heavy
rains and strong wind gusts are possible into the evening.

The muggy airmass will continue tonight even behind the front,
since little mixing will take place until Sunday. The overnight
lows will again be in the 70s for most areas. Patchy fog
expected, especially in areas that receive rains today.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
On Sunday, the front is forecast to have moved offshore and
south of the area, with high pressure to our northwest. Even
through the front is to our south, a inverted trough may develop
northward across our area, and there may be enough instability,
and lift associated with a couple of weak short waves/vorticity
impulses to lead to some showers and thunderstorms. Any
convection will dissipate around or after sunset as daytime
heating and instability is lost.

High pressure begins to approach the area on Monday, but will
not make its way into the area until Monday night. There remains
a chance of daytime showers and thunderstorms with some weak
instability, and weak lift associated with a passing short wave
and the weak surface trough may still have some influence across
the area. Any showers or thunderstorms will dissipate by sunset
with the loss of daytime heating and instability.

The high pressure finally builds across the northeast Monday
night and remains in place through at least Tuesday night,
before moving offshore Wednesday. This will keep dry weather for
Monday night through Wednesday. However, this will be temporary
as another frontal boundary is forecast to approach the area by
the middle to end of next week.

By Thursday, an area of low pressure will be moving out of the
Great Lakes region and toward southeast Canada and the northeast
states. A warm front is forecast to lift across the area during
the day Thursday, with a cold front moving across the are
Thursday night. A secondary front or surface trough may move
across the area on Friday as well. This will likely lead to
showers and thunderstorms, especially later Thursday into
Thursday night.

Much of the extended will be above normal with temperatures,
especially the middle to end of next week.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today...Mainly VFR. Clouds will increase as will
coverage of showers and tstms during the afternoon. MVFR/IFR
possible if a more intense shower/tstms moves directly across a
terminal. Low confid in this however. Winds will be mostly S or
SW at less than 10 knots.

Tonight...Showers and sct tstms ending from NW to SE overnight.
Some low clouds and fog possible again overnight. MVFR/IFR
possible with fog. 12Z tafs will have some more indication of
the fog Sat night, low confid in occurrence/placement however.

OUTLOOK...

Sunday-Monday...Mostly VFR. Chance of showers and thunderstorms
which may temporarily lower conditions.

Monday night-Wednesday...VFR conditions expected.

&&

.MARINE...
Wind and seas will remain below SCA conditions. Winds will
increase from the S/SW this afternoon with some gusts close to
20 knots possible. Seas will build to 3-4 ft also. Scattered
tstms mostly this afternoon and evening with locally higher
winds/seas.

OUTLOOK...

Sunday-Wednesday...Conditions expected to remain below advisory
levels through the period. However, winds may gust around 20
knots at times.

Rip Currents...

A low risk of rip currents is expected today. Winds will begin
to increase this afternoon which could enhance conditions
however.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 7 PM EDT this evening for PAZ070-
     071-102-104-106.
NJ...Excessive Heat Warning until 7 PM EDT this evening for NJZ015-
     017>019.
DE...Excessive Heat Warning until 7 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Iovino/O'Hara
Short Term...O'Hara
Long Term...Robertson
Aviation...Robertson/O'Hara
Marine...Robertson/O'Hara
Hazardous weather outlook, Jul 6, 3:49 AM EDT, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
349 AM EDT Sat Jul 6 2019

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-101-103-105-070800-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Salem-
Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-
Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
349 AM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Thunderstorms today may produce locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-070800-
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
349 AM EDT Sat Jul 6 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Thunderstorms today may produce locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-070800-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
349 AM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Thunderstorms today may produce locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-070800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
349 AM EDT Sat Jul 6 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 6, 2:05 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
205 PM EDT Sat Jul 6 2019

NJZ019-027-061830-
Northwestern Burlington-Southeastern Burlington-
205 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...

At 204 PM EDT, a strong thunderstorm was located near Mount Laurel,
or 12 miles east of Camden, moving east at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Evesham, Mount Laurel, Willingboro, Medford, Lumberton, Mount Holly,
Riverside, Tabernacle, Presidential Lakes Estates, Pemberton,
Wrightstown, Marlton, Leisuretowne, Jacksonville, Georgetown, Browns
Mills, Jobstown, Columbus, Ramblewood and Greentree.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3982 7457 3986 7492 3987 7493 3988 7493
      3990 7495 4005 7496 4009 7456
TIME...MOT...LOC 1804Z 270DEG 16KT 3996 7487

MPS
Special weather statement, Jul 6, 2:06 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
206 PM EDT Sat Jul 6 2019

NJZ013-014-020-026-061830-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-
206 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...

At 206 PM EDT, a strong thunderstorm was located over West Freehold,
or 15 miles west of Asbury Park, moving east at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Long Branch, Asbury Park, Lakewood, Howell, Manalapan, Tinton Falls,
Manasquan, Point Pleasant Beach, Farmingdale, Allenwood, East
Freehold, Jacksons Mills, West Freehold, Cassville, Adelphia, Vista
Center, Elberon, Ramtown, Collingwood Park and Freewood Acres.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 4023 7399 4013 7403 4012 7404 4010 7403
      4008 7404 4010 7440 4028 7441 4032 7406
      4032 7403 4033 7401 4034 7397
TIME...MOT...LOC 1806Z 266DEG 22KT 4020 7431

MPS
Special weather statement, Jul 6, 2:10 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
210 PM EDT Sat Jul 6 2019

NJZ020-026-027-061845-
Coastal Ocean-Ocean-Southeastern Burlington-
210 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OCEAN AND EASTERN
BURLINGTON COUNTIES...

At 210 PM EDT, a strong thunderstorm was located near Bass River
State Forest, or 20 miles southwest of Toms River, moving east at 20
mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Barnegat, Tuckerton, Surf City, Warren Grove, Bass River State
Forest, Beach Haven West, Mystic Island, Manahawkin and Ocean Acres.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.

LAT...LON 3972 7412 3975 7412 3974 7416 3971 7416
      3971 7413 3970 7416 3967 7419 3969 7414
      3956 7424 3957 7424 3958 7423 3961 7428
      3959 7431 3956 7428 3959 7444 3977 7442
      3978 7410
TIME...MOT...LOC 1810Z 274DEG 18KT 3968 7435

MPS
Special weather statement, Jul 6, 2:13 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
213 PM EDT Sat Jul 6 2019

NJZ021>024-061900-
Cumberland-Atlantic-Atlantic Coastal Cape May-Cape May-
213 PM EDT Sat Jul 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
CUMBERLAND AND NORTHWESTERN CAPE MAY COUNTIES...

At 213 PM EDT, a strong thunderstorm was located over Dividing Creek,
or 7 miles southwest of Millville, moving east at 25 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Buena, Laurel Lake,
Weymouth, Woodbine, Estell Manor, Corbin City, Newport, Leesburg,
Dorothy, Bricksboro, Eldora, Mauricetown, Belleplain Forest, Mays
Landing, English Creek and Port Norris.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3927 7463 3919 7500 3922 7505 3921 7510
      3918 7515 3921 7517 3924 7517 3928 7525
      3933 7528 3940 7529 3958 7476 3932 7465
      3933 7468 3931 7465 3929 7465
TIME...MOT...LOC 1813Z 250DEG 21KT 3929 7512

Fitzsimmons

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:28 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Jul 6, 1:46 PM EDTFlash Flood WarningPHIOcean4 hr
Jul 6, 1:52 PM EDTSpecial Marine WarningPHI53 min
Jul 6, 2:05 PM EDTSpecial Weather StatementPHIBurlington25 min
Jul 6, 2:06 PM EDTSpecial Weather StatementPHIMonmouth24 min
Jul 6, 2:07 PM EDTSpecial Marine WarningPHI53 min
Jul 6, 2:10 PM EDTSpecial Weather StatementPHIOcean35 min
Jul 6, 2:13 PM EDTSpecial Weather StatementPHICumberland47 min
Jul 6, 2:17 PM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Jul 6, 2:22 PM EDTSpecial Marine WarningPHI53 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Ocean28 min
Jul 6, 2:28 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean47 min
Jul 6, 2:29 PM EDTSpecial Marine WarningPHI61 min
Jul 6, 2:40 PM EDTSpecial Marine WarningPHI31 min
Jul 6, 2:58 PM EDTSpecial Marine WarningPHI62 min
Jul 6, 3:04 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Ocean26 min
Jul 6, 3:22 PM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean37 min
Jul 6, 3:43 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren47 min
Jul 6, 3:55 PM EDTTornado WarningPHICamden, Gloucester, Salem50 min
Jul 6, 4:08 PM EDTTornado WarningPHIHunterdon25 min
Jul 6, 4:28 PM EDTSevere Thunderstorm WarningPHIHunterdon, Somerset21 min
Jul 6, 4:39 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem32 min
Jul 6, 4:41 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren49 min
Jul 6, 4:45 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester4 hr
Jul 6, 4:49 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 6, 4:54 PM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Somerset, Warren4 hr
Jul 6, 5:04 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem17 min
Jul 6, 5:25 PM EDTSevere Thunderstorm WarningPHIMercer50 min
Jul 6, 5:32 PM EDTFlash Flood WarningPHIWarren4 hr
Jul 6, 5:44 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 6, 5:49 PM EDTAreal Flood AdvisoryPHISalem4 hr
Jul 6, 6:13 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer15 min
Jul 6, 6:22 PM EDTSevere Thunderstorm WarningPHISussex, Warren38 min
Jul 6, 6:42 PM EDTSevere Thunderstorm WarningPHIGloucester30 min
Jul 6, 6:53 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren67 min
Jul 6, 7:33 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem42 min
Jul 6, 7:45 PM EDTSpecial Weather StatementPHIHunterdon, Somerset45 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.